Please use this identifier to cite or link to this item:
Title: Solvable dynamics in a system of interacting random tops
Author: Ritort Farran, Fèlix
Keywords: Termodinàmica
Física estadística
Sistemes dinàmics diferenciables
Statistical physics
Differentiable dynamical systems
Issue Date: 1998
Publisher: American Physical Society
Abstract: A new solvable model of synchronization dynamics is introduced. It consists of a system of long range interacting tops or magnetic moments with random precession frequencies. The model allows for an explicit study of orientational effects in synchronization phenomena as well as nonlinear processes in resonance phenomena in strongly coupled magnetic systems. A stability analysis of the incoherent solution is performed for different types of orientational disorder. A system with orientational disorder always synchronizes in the absence of noise.
Note: Reproducció digital del document proporcionada per PROLA i
It is part of: Physical Review Letters, 1998, vol. 80, núm. 1, p. 6-9
Related resource:
ISSN: 0031-9007
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
143488.pdf155.74 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.